default search action
"Generalized Theorems on Relationships Among Reducibility Notions to ..."
Mitsunori Ogiwara (1994)
- Mitsunori Ogiwara:
Generalized Theorems on Relationships Among Reducibility Notions to Certain Complexity Classes. Math. Syst. Theory 27(3): 189-200 (1994)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.